Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Regressive partition relations for infinite cardinals


Authors: András Hajnal, Akihiro Kanamori and Saharon Shelah
Journal: Trans. Amer. Math. Soc. 299 (1987), 145-154
MSC: Primary 03E05; Secondary 03E55
MathSciNet review: 869404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The regressive partition relation, which turns out to be important in incompleteness phenomena, is completely characterized in the transfinite case. This work is related to Schmerl $ \left[ {\mathbf{S}} \right]$, whose characterizations we complete.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E05, 03E55

Retrieve articles in all journals with MSC: 03E05, 03E55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0869404-5
Keywords: Regresssive functions, partition relations, $ n$-Mahlo cardinals
Article copyright: © Copyright 1987 American Mathematical Society